# SDR REXA2013040300721

- Difficulty date: April 3, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 14,468 hours, 13,890 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 720846D
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

NR 1 IDG CAUTION MESSAGE DURING FLIGHT, PILOT ACARS IN THAT NR 2 IDG MESSAGE WAS ILLUMINATED IN FLIGHT FLICKERING AND INTERMITTENTLY.  GENERATOR STAYED ONLINE.  ALSO TO NOTE NR 1 IDG WAS PREVIOUSLY DEFERRED.  PILOT DECLARED EMERGENCY AND LANDED AT SCHEDULED AIRPORT.  NR 2 IDG OUTPUT WAS 8KVA, 112V, 402HZ.  SWAPPED NR 1 GCU INTO NR 2 POSITION.  NR 2 IDG OUTPUT- 7 KVA, 116V, 401HZ.  OPS CHECKED NR 2 IDG FOR 45 MINS.  CONTINUOUSLY IAW AMM 24-11-01.  NO DEFECTS NOTED.   OK FOR SERVICE.
